# SDR SWAA2022091546987

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A81215
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VERTICAL WEB LOCATED BS794 RBL18 WL159 AT AFT CARGO COMPARTMENT 2022-452192 / [01] REPLACED VERTICAL WEB LOCATED BTW BS794 TO BS847 RBL18 WL159 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DRAWING 146A8121 SHEET 5 REV.-.;[02] COMPLETE TASK CERTIFIED RII
